# SDR AALA201801299006

- Difficulty date: January 27, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 2,848 hours, 1,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY OPERATIONS CYLINDER ACCUMULATOR ON THE R1 DOOR PRESSURE IS LOW. 60 DEG. PRESSURE IS APPROXIMATELY 1610. SERVICED THE CYLINDER IAW AMM 52-10-00.
